MathSciNet Relay Station
MathSciNet bibliographic data
MR1109695 05C15 (05C35)
Alon, Noga; McDiarmid, Colin; Reed, Bruce Acyclic coloring of graphs. Random Structures Algorithms 2 (1991), no. 3, 277–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement